Anna Verde
Anna Verde
Email verificata su unina.it
Titolo
Citata da
Citata da
Anno
Everywhere regularity of functionals with φ-growth
L Diening, B Stroffolini, A Verde
manuscripta mathematica 129 (4), 449-481, 2009
1082009
On the operator L (f)= f log| f|
T Iwaniec, A Verde
Journal of Functional Analysis 169 (2), 391-420, 1999
751999
A study of Jacobians in Hardyd–Orlicz spaces
T Iwaniec, A Verde
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 129 (3 …, 1999
581999
On L1-lower semicontinuity in BV
V De Cicco, N Fusco, A Verde
J. Convex Anal 12 (1), 173-185, 2005
502005
Partial regularity for minimizers of quasi-convex functionals with general growth
L Diening, D Lengeler, B Stroffolini, A Verde
SIAM Journal on Mathematical Analysis 44 (5), 3594-3616, 2012
402012
Estimates of Jacobians by subdeterminants
F Giannetti, T Iwaniec, J Onninen, A Verde
The Journal of Geometric Analysis 12 (2), 223-254, 2002
402002
The φ-harmonic approximation and the regularity of φ-harmonic maps
L Diening, B Stroffolini, A Verde
Journal of Differential Equations 253 (7), 1943-1958, 2012
382012
Global Morrey regularity results for asymptotically convex variational problems
M Foss, AP di Napoli, A Verde
Walter de Gruyter GmbH & Co. KG 20 (5), 921-953, 2008
332008
Global Lipschitz regularity for almost minimizers of asymptotically convex variational problems
M Foss, AP di Napoli, A Verde
Annali di Matematica Pura ed Applicata (1923-) 1 (189), 127-162, 2010
312010
Performance of a microbial electrolysis cell (MEC) for hydrogen production with a new process for the biofilm formation
L Verea, O Savadogo, A Verde, J Campos, F Ginez, PJ Sebastian
International journal of hydrogen energy 39 (17), 8938-8946, 2014
302014
A regularity result for asymptotically convex problems with lower order terms
AP di Napoli, A Verde
Journal of Convex Analysis 15 (1), 131, 2008
272008
A general regularity theorem for functionals with φ-growth
D Breit, B Stroffolini, A Verde
Journal of mathematical analysis and applications 383 (1), 226-233, 2011
262011
Lipschitz regularity for some asymptotically subquadratic problems
C Leone, AP di Napoli, A Verde
Nonlinear Analysis: Theory, Methods & Applications 67 (5), 1532-1539, 2007
222007
A chain rule formula in BV and application to lower semicontinuity
V De Cicco, N Fusco, A Verde
Calc. Var. Partial Differential Equations 28 (4), 427-447, 2007
222007
A lower semi-continuity result for polyconvex functionals in SBV
N Fusco, C Leone, A Verde, R March
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 136 (2 …, 2006
212006
Lipschitz regularity for some asymptotically convex problems
L Diening, B Stroffolini, A Verde
ESAIM: Control, Optimisation and Calculus of Variations 17 (1), 178-189, 2011
202011
Calderón-Zygmund estimates for systems of ϕ− growth
A Verde
J. Convex Anal 18 (1), 67-84, 2011
192011
A remark on the L 1-lower semicontinuity for integral functionals in BV
N Fusco, F Giannetti, A Verde
manuscripta mathematica 112 (3), 313-323, 2003
152003
Variational integrals for elliptic complexes
F Giannetti, A Verde
Studia Math 140 (1), 79-98, 2000
152000
Parabolic Lipschitz truncation and caloric approximation
L Diening, S Schwarzacher, B Stroffolini, A Verde
Calculus of Variations and Partial Differential Equations 56 (4), 1-27, 2017
132017
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20